Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Bronchitis, throat pain, small bumps behind tongue, opiate user. Treatment?

Hi. My name is XXXXX. I am trying to figure out... I have bronchitis , which is currently untreated but um it seems to be getting worser and my throat has been hurting which is unusual and i have small bumps on the back of my tongue which are like the same color as my tongue and i want to make sure that is okay or normal at least... I am a opiate user if that could have any affect, i dunno... hope to hear from ya soon and thanx.
Asked On : Wed, 19 Sep 2012
Answers:  1 Views:  235
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
THIS IS SYMPTOMPS OF MILK OR WHEAT ALLERGIES
I ADVISE YOU TO STOP ALL MILK AND DIARY PRODUCTS
GET YOUR BLOOD TEST FOR SPECIFIC ANTIBODIES FOR MILK,EGG,WHEAT,POTATO AND RICE
YOU WILL GET ANSWER I AM SURE
TILL THAN START TAB SINGULAR 10 MGM BD
SYP TOSSEX 1/2 TSF NIGHT
TAB RHINITIDINE 150 MGM MORNING
SYP VENTROLIN 1/2 TSF BD
NO EFFECT OF OPOIDS
DO MEDICINE 3 WEEK
AND WHEN YOU GET BLOOD TESTS START SLIT THERAPY
Answered: Wed, 19 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor